# SDR HNAA2024080600635

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,465 hours, 50,228 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Lack Of Lube
- Location: Stab Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PTRIM BACKUP INOP MESSAGE IN FLT.   R&R HORIZONTAL STAB CONTROL UNIT IAW AMM 27-40-01. LUBRICATED BACK UP TRIM ROCKER SWITCH IAW AMM 27-40-04. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
